Periodic alternating nystagmus in a patient on long-term lithium medication

Rust, H.; Lutz, Nathanael; Honegger, F.; Fischer-Barnicol, D.; Welge-Luessen, A.; Kappos, L.; Allum, J.H.J. (2016). Periodic alternating nystagmus in a patient on long-term lithium medication Journal of the Neurological Sciences, 369, pp. 252-253. ELSEVIER 10.1016/j.jns.2016.08.036

[img] Text
Journal of the Neurological Sciences_2016.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (219kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

School of Health Professions > Physiotherapy

Name:

Rust, H.;
Lutz, Nathanael;
Honegger, F.;
Fischer-Barnicol, D.;
Welge-Luessen, A.;
Kappos, L. and
Allum, J.H.J.

Subjects:

R Medicine > R Medicine (General)
R Medicine > RS Pharmacy and materia medica

ISSN:

1878-5883

Publisher:

ELSEVIER

Language:

English

Submitter:

Nathanael Lutz

Date Deposited:

14 Jun 2021 09:08

Last Modified:

14 Jun 2021 09:08

Publisher DOI:

10.1016/j.jns.2016.08.036

ARBOR DOI:

10.24451/arbor.14903

URI:

https://arbor.bfh.ch/id/eprint/14903

Actions (login required)

View Item View Item
Provide Feedback